# SDR COMA9760179

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010H
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM NR 1 FAILED.  TOTAL LOSS OF SYSTEM PRESSURE AND FLUID.  REPLACED LEAKING HYDRAULIC PRESSURE LINE AT LEFT HAND ENGINE PYLON.
